... read that these two meds should not be taken together. Should I taper off topamax with the sprinkles or would I have any problems just leaving it off completely. I went from 100mg to 25 daily without any side effects. Any help would be appreciated. Shorty57
Shorty, did you read that these two drugs shouldn't be taken together or did your prescribing physician tell you to stop taking them. They show only moderate interactions and the risk is far outweighed by the benefits, Millions of people take this combination will no ill effects.
Shorty57; good now since the doctor said to stop it do that you should not have withdrawals of generic topramax at 25mg after coming down off of 100mg Just take it out of your pills of the day however you keep track of it and you should not have any other side effects from it. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2012 • 3 answers
Posted 31 Mar 2015 • 1 answer
Posted 13 Oct 2015 • 1 answer
Posted 27 Jul 2016 • 0 answers
Posted 9 Feb 2017 • 3 answers